# SDR SWAA2016111009571

- Difficulty date: October 19, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT ANGLE CRACKED BETWEEN BS 277 TO 291.5, STRINGERS 9 -15R.    REPAIRED THE ANGLE IAW EA.
